# SDR ASAA9710113

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHT BATTERY PACKS AT THE LAST ROW AND ROW 14 WERE FOUND TO BE INOPERATIVE.  REPLACED BATTERY PACKS AND RECEIVERS AND LIGHTS OPERATED NORMALLY.  (M)
